Does it cause some damage to the body if you're not eating proper?
You should try and take your pain pills with food especially ones that have tylenol in them like lortab. This drug is a quick release opiate with tylenol usually prescribed for mild to moderate pain, It should not be taken chronically as you grow a tolerance incredibly fast and then the pills become useless. Also you run the risk of liver damage from the tylenol if you are taking it chronically. If you are taking this for post-op pain or for a acute problem then I wouldn't worry about it as you will be only on them for a short time... Dave
- Lortab Information for Consumers
- Lortab Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lortab (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Aug 2009 • 1 answer
Posted 7 Mar 2010 • 3 answers
Is it safe for My doctor to abruptly stop my Lortab (after 5 years!) & put me on Suboxone Or Ultram?
Posted 25 Dec 2010 • 5 answers
Posted 25 Aug 2011 • 2 answers
Posted 11 Sep 2014 • 2 answers